Top Cited Articles during 2000 by math

The 100 most highly cited papers during 2000 cited by papers in the math archive

Keep in mind that citation counts can never be exact, there is something like a 5% error in most of these numbers. Please do not fret about number 32 versus 33, as this is often not a statistically significant difference. More information about citations in INSPIRE can be found here.

Also note that the counts shown, and used in the rankings, are the counts as of 2018-01-08. Further, the counts shown by the ranking are only the cites satisfying the criteria for that list. Actual citation numbers in the database may change as corrections are made and papers are added, the links will take you to the updated numbers.

Annual and All-time 2000 editions

2000 reports for eprints

  1. 16 citations by math eprints in 2000
  2. 15 citations by math eprints in 2000
    Quantization of Lie Groups and Lie Algebras
    L.D. Faddeev, N.Yu. Reshetikhin, L.A. Takhtajan (Steklov Math. Inst., St. Petersburg). 1987. 16 pp.
    Published in Leningrad Math.J. 1 (1990) 193-225, Alg.Anal. 1 (1989) no.1, 178-206
    LOMI-E-14-87

  3. 15 citations by math eprints in 2000
  4. 11 citations by math eprints in 2000
  5. 11 citations by math eprints in 2000
  6. 11 citations by math eprints in 2000
    Compact matrix pseudogroups
    S.L. Woronowicz (Warsaw U., Math. Dept.). 1987. 53 pp.
    Published in Commun.Math.Phys. 111 (1987) 613-665
    DOI: 10.1007/BF01219077

  7. 11 citations by math eprints in 2000
  8. 11 citations by math eprints in 2000
  9. 10 citations by math eprints in 2000
  10. 10 citations by math eprints in 2000
  11. 10 citations by math eprints in 2000
  12. 9 citations by math eprints in 2000
    Duality in {Calabi-Yau} Moduli Space
    Brian R. Greene, M.R. Plesser (Harvard U.). Mar 5, 1990. 23 pp.
    Published in Nucl.Phys. B338 (1990) 15-37
    HUTP-89-A043A, HUTMP-89-B245
    DOI: 10.1016/0550-3213(90)90622-K

  13. 9 citations by math eprints in 2000
    Gromov-Witten classes, quantum cohomology, and enumerative geometry
    M. Kontsevich, Yu. Manin (Bonn, Max Planck Inst., Math.). Mar 1, 1994. 42 pp.
    Published in Commun.Math.Phys. 164 (1994) 525-562, AMS/IP Stud.Adv.Math. 1 (1996) 607-653
    DOI: 10.1007/BF02101490
    e-Print: hep-th/9402147 | PDF

  14. 9 citations by math eprints in 2000
  15. 9 citations by math eprints in 2000
  16. 9 citations by math eprints in 2000
  17. 8 citations by math eprints in 2000
  18. 8 citations by math eprints in 2000
  19. 8 citations by math eprints in 2000
  20. 8 citations by math eprints in 2000
  21. 8 citations by math eprints in 2000
  22. 8 citations by math eprints in 2000
  23. 8 citations by math eprints in 2000
  24. 7 citations by math eprints in 2000
    Operator algebras and conformal field theory
    Fabrizio Gabbiani, Jurg Frohlich (Zurich, ETH). Dec 7, 1992. 110 pp.
    Published in Commun.Math.Phys. 155 (1993) 569-640
    ETH-TH-92-30
    DOI: 10.1007/BF02096729

  25. 7 citations by math eprints in 2000
    On the Deformation of Rings and Algebras
    Murray Gerstenhaber. Nov 1963. 45 pp.
    Published in Annals Math. 79 (1963) 59-103
    DOI: 10.2307/1970484

  26. 7 citations by math eprints in 2000
  27. 7 citations by math eprints in 2000
  28. 7 citations by math eprints in 2000
  29. 7 citations by math eprints in 2000
  30. 7 citations by math eprints in 2000
    Noncommutative differential geometry
    1986.
    Published in Inst.Hautes Etudes Sci.Publ.Math. 62 (1986) 257

  31. 7 citations by math eprints in 2000
  32. 7 citations by math eprints in 2000
    Covariant Differential Calculus on the Quantum Hyperplane
    Julius Wess (Karlsruhe U.), Bruno Zumino (UC, Berkeley & CERN). Apr 1990. 21 pp.
    Published in Nucl.Phys.Proc.Suppl. 18B (1991) 302-312
    CERN-TH-5697/90, LAPP-TH-284/90
    DOI: 10.1016/0920-5632(91)90143-3
    Conference: C90-03-05

  33. 7 citations by math eprints in 2000
  34. 7 citations by math eprints in 2000
  35. 7 citations by math eprints in 2000
  36. 6 citations by math eprints in 2000
    Quantized space-time
    Hartland S. Snyder (Northwestern U.). May 1946. 4 pp.
    Published in Phys.Rev. 71 (1947) 38-41
    DOI: 10.1103/PhysRev.71.38

  37. 6 citations by math eprints in 2000
    Strings on Orbifolds
    Lance J. Dixon, Jeffrey A. Harvey, C. Vafa, Edward Witten (Princeton U.). Jul 1985. 9 pp.
    Published in Nucl.Phys. B261 (1985) 678-686
    PRINT-85-0616 (PRINCETON)
    DOI: 10.1016/0550-3213(85)90593-0

  38. 6 citations by math eprints in 2000
  39. 6 citations by math eprints in 2000
    The CPT theorem in two-dimensional theories of local observables
    H.J. Borchers (Gottingen U.). Feb 26, 1991. 22 pp.
    Published in Commun.Math.Phys. 143 (1992) 315-332
    GOET-TP-91-01
    DOI: 10.1007/BF02099011

  40. 6 citations by math eprints in 2000
  41. 6 citations by math eprints in 2000
  42. 6 citations by math eprints in 2000
    The Selfduality equations on a Riemann surface
    Nigel J. Hitchin (Oxford U.). Sep 1986. 73 pp.
    Published in Proc.Lond.Math.Soc. 55 (1987) 59-131
    DOI: 10.1112/plms/s3-55.1.59

  43. 6 citations by math eprints in 2000
  44. 6 citations by math eprints in 2000
  45. 6 citations by math eprints in 2000
  46. 6 citations by math eprints in 2000
  47. 6 citations by math eprints in 2000
  48. 6 citations by math eprints in 2000
  49. 6 citations by math eprints in 2000
  50. 6 citations by math eprints in 2000
  51. 6 citations by math eprints in 2000
  52. 5 citations by math eprints in 2000
  53. 5 citations by math eprints in 2000
  54. 5 citations by math eprints in 2000
    On quasifree states of car and bogoliubov automorphisms
    H. Araki (Kyoto U.). 1971. 58 pp.
    Published in Publ.Res.Inst.Math.Sci.Kyoto 6 (1971) 385-442
    DOI: 10.2977/prims/1195193913

  55. 5 citations by math eprints in 2000
  56. 5 citations by math eprints in 2000
  57. 5 citations by math eprints in 2000
    Lie Superalgebras
    V.G. Kac (MIT, LNS). 1977. 89 pp.
    Published in Adv.Math. 26 (1977) 8-96
    DOI: 10.1016/0001-8708(77)90017-2

  58. 5 citations by math eprints in 2000
  59. 5 citations by math eprints in 2000
  60. 5 citations by math eprints in 2000
  61. 5 citations by math eprints in 2000
  62. 5 citations by math eprints in 2000
  63. 5 citations by math eprints in 2000
  64. 5 citations by math eprints in 2000
  65. 5 citations by math eprints in 2000
  66. 5 citations by math eprints in 2000
  67. 5 citations by math eprints in 2000
  68. 5 citations by math eprints in 2000
    Phases of N=2 theories in two-dimensions
    Edward Witten (Princeton, Inst. Advanced Study). Jan 1993. 93 pp.
    Published in Nucl.Phys. B403 (1993) 159-222, AMS/IP Stud.Adv.Math. 1 (1996) 143-211
    IASSNS-HEP-93-3
    DOI: 10.1016/0550-3213(93)90033-L
    e-Print: hep-th/9301042 | PDF

  69. 5 citations by math eprints in 2000
  70. 5 citations by math eprints in 2000
  71. 5 citations by math eprints in 2000
  72. 5 citations by math eprints in 2000
  73. 5 citations by math eprints in 2000
  74. 5 citations by math eprints in 2000
  75. 5 citations by math eprints in 2000
  76. 5 citations by math eprints in 2000
  77. 5 citations by math eprints in 2000
  78. 5 citations by math eprints in 2000
  79. 5 citations by math eprints in 2000
  80. 5 citations by math eprints in 2000
  81. 5 citations by math eprints in 2000
  82. 4 citations by math eprints in 2000
    On Unitary Representations of the Inhomogeneous Lorentz Group
    Eugene P. Wigner (Princeton U.). 1939. 56 pp.
    Published in Annals Math. 40 (1939) 149-204, Nucl.Phys.Proc.Suppl. 6 (1989) 9-64
    DOI: 10.2307/1968551
    Conference: C88-05-24

  83. 4 citations by math eprints in 2000
    Braid statistics in local quantum theory
    J. Frohlich, F. Gabbiani (Zurich, ETH). Oct 12, 1990. 131 pp.
    Published in Rev.Math.Phys. 2 (1991) 251-354
    ETH-TH-90-6
    DOI: 10.1142/S0129055X90000107

  84. 4 citations by math eprints in 2000
  85. 4 citations by math eprints in 2000
  86. 4 citations by math eprints in 2000
  87. 4 citations by math eprints in 2000
    Exactly Solvable One-Dimensional Many Body Problems
    F. Calogero (Moscow, ITEP). May 1975. 11 pp.
    Published in Lett.Nuovo Cim. 13 (1975) 411
    INFN-ROME-614
    DOI: 10.1007/BF02790495

  88. 4 citations by math eprints in 2000
  89. 4 citations by math eprints in 2000
    Some Remarks on the Gribov Ambiguity
    I.M. Singer (UC, Berkeley & MIT, LNS). 1978. 6 pp.
    Published in Commun.Math.Phys. 60 (1978) 7-12
    DOI: 10.1007/BF01609471

  90. 4 citations by math eprints in 2000
  91. 4 citations by math eprints in 2000
  92. 4 citations by math eprints in 2000
  93. 4 citations by math eprints in 2000
  94. 4 citations by math eprints in 2000
  95. 4 citations by math eprints in 2000
  96. 4 citations by math eprints in 2000
  97. 4 citations by math eprints in 2000
  98. 4 citations by math eprints in 2000
  99. 4 citations by math eprints in 2000
  100. 4 citations by math eprints in 2000